Delcon Plus Tablet

48.8000

Manufacturer: Veritaz Healthcare Ltd Salt Compositions: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Quantity: 10 tablets in 1 strip
Storage: Store below 30°C

Be the first to review “Delcon Plus Tablet”